Existence of Holomorphic Sections and Perturbation of Positive Line Bundles over q–Concave Manifolds
Vol. 11 No. 3 (2016) P.579~P.602
DOI: || https://doi.org/10.21915/BIMAS.2016304 |
| ||10.21915/BIMAS.2016304 |
By using holomorphic Morse inequalities we prove that sufficiently small deformations
of a pseudoconcave domain in a projective manifold is Moishezon.
Deformation of complex structure, q-concave manifold, Moishezon man- ifold, holomorphic Morse inequalities.
MATHEMATICAL SUBJECT CLASSIFICATION 2010
Primary: 32L10, 32F10, 32G05.
Download Full Content